Trigger Point injections anyone???

My neck and shoulder hurt so badly.  I've been going to physical therapy for 2 1/2 months now and still not better.  Two of the fingertips on my left hand are now numb.  The left side is the worst and apparently the numbness is caused by a nerve in my shoulder/neck.  I am thinking about just getting injections.  Are they cortisone?  I assume so.  I use Biofreeze, heating pad, ibuprofen, percocet and now thinking of Savella.  I just don't want to gain weight (fat enough!) which the nerve meds cause.  I may just have too though.  But then I'll have to buy bigger clothes and who has the money for that!!!

Comments

  LynnP, sometimes the

  LynnP, sometimes the relief would last for weeks, but in my case it always came back, especially in my neck area,I have a bad disk in C3 and I  am always sore with many tendon and ligament problems all over my body. The bad weather always makes everything worse for me too, I feel for you because I'm in the same boat. I have also been on CAPi for almost a year now and this time of year seems to have caused me a flare. I am going to keep going on the CAP because what else is there? I have tried many drugs for my fibro. but nothing has worked. Since I have been on CAP I have had at times windows of improvement, sometimes I go bacward and sometimes I can see a new me. Keep with your CAP plan, commit yourself to one more year as I have done, I really think this is the right treatment, it all makes sense to me when I read all of the posts and success stories here. Keep reminding yourself that this is a long road and stay on course. Good Luck, Patti
FMSi,CFSi, 15 years,CPni antibodies,mycoplasm pn.,leison on posterior pituitary. Started CAPi end of Dec. 08 minoi.100 daily, azith. 250 MWF all supplementsi,compounded T3 therapy.

I was in agony yesterday

I was in agony yesterday after physical therapy.  Horrible allergies make it so much worse.  We had the aftermath of hurricane ida yesterday.  When the barometric pressure changes, etc I am so much worse.  I do use lidocaine patches which is what I'll do after my session tomorrow. 

FMSi/CFS 1995. tinnitus">i, ibsi, sinusitis, EBVi, NACi 2400mg, valtrex, cortef, armour, doxy, biaxin, tinii, vita c 5 - 10,000 daily 

  Hi Lynne, I have had many

  Hi Lynne, I have had many trigger point injections in the past, and they had a very small amount of steroid as well as lidocaine, sometimes it would be helpful for a little while but in my case the pain always came back.  Ultrasound, traction, and gentle massage always helped me the most. I do not think trigger point injections cause weight gain. Best of luck, Patti
FMSi,CFSi, 15 years,CPni antibodies,mycoplasm pn.,leison on posterior pituitary. Started CAPi end of Dec. 08 minoi.100 daily, azith. 250 MWF all supplementsi,compounded T3 therapy.

PattiR, how long did the

PattiR, how long did the lidocaine shots work?

FMSi/CFS 1995. tinnitus">i, ibsi, sinusitis, EBVi, NACi 2400mg, valtrex, cortef, armour, doxy, biaxin, tinii, vita c 5 - 10,000 daily 

Yes, I think the injections

Yes, I think the injections are steroids Lynne (though some people seem to have an injection which actually anaesthetises the nerve), but I surely sympathise with your predicament of wondering whether the treatment is going to generate weight gain.  The drug companies think of weight gain as a minor side-effect - it's NOT! 

RRMsi diagnosed 2008 (symptoms for 20 years). Also sinusitis, recurrent UTIs, IBS  Wheldon protocol began 31/7/09 Doxyi 200mg, Azithro 250 3X week.  Supplementsi B12, D3 Vit C, multivit, Fish oil, probiotics, NACi, vit E, turmeric